# SDR COMA0660496

- Difficulty date: August 8, 2006
- Submitted: August 23, 2006
- Operation: Air carrier
- Aircraft: N589SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7072
- Aircraft time: 26,030 hours, 24,100 cycles
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Stator
- Part number: 6047T55P02
- Part serial: GJAHE151M
- Condition: Faulty
- Location: Rt Engine
- Part time: 16,075 hours, 15,112 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5195- EN ROUTE CMH-TPA RECEIVED A RIGHT ENGINE OVERSPEED WARNING, FLIGHT DIVERTED TO CVG.  REPLACED THE RIGHT ENGINE STATOR ALTERNATOR.
